Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cassius.uk

Bit Worried :( some advice would be great

Hi im 28 male and Im abit worried I hope somebody can put my mind at rest

I started accutane today at 30mg dose. After I took it I felt the need urinate alot, alot more than normal. Is this normal?, I read one of the side effects about accutane is diabetes (urinating alot (like every hour at the moment :( ), but Im not overly thirsty).

Anybody who has experience accutane ,as Ive never took it before, who could give me some advice would be ace. Ive not got diabetes or never had it (but it does run in my family). I had a blood test before the accutane was prescribed and was told it was all fine. Of couse when the doctors reopen on Monday I will run this by him.

Regards

Share this post


Link to post
Share on other sites

you're going to die...

No seriously man...accutane is just a crazy drug. I took two courses and you're definitely not going to feel as normal as you would if you weren't taking it. Just see how it goes for a bit....

Share this post


Link to post
Share on other sites

Hey man,

Been on Accutane for 9 weeks now and doing great. Minor back pain, but my breakouts seem to be ending completely the last week and a half.

As for your fear of Diabetes. From my personal research on this, i.e internet sources. No one experienced actual symptoms and was proven to have diabetes for quite some time later from their Accutane start date. The earliest case I found was 7 months into accutane @ 80mg, which is a huge dossage for a very long time.

In other words don't worry, I'm sure you're great. I too was overly paranoid, but now I hardly come on these boards, it just makes you fret more. I come occasionally to help people such as yourself worry less :D , have a great day.

Edit: Forgot to mention, I'm on 80mg from day one, so almost 3x your dose and as I said I'm doing great.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×